MAUDE Adverse Event Report: Q CORE MEDICAL LTD. AP210-01 MICROBORE WITH NON-VENTED SPIKE AND 1.2μ FILTER; ADMINISTRATION SET

Q CORE MEDICAL LTD. AP210-01 MICROBORE WITH NON-VENTED SPIKE AND 1.2μ FILTER; ADMINISTRATION SET
Lot Number 12003-000-0030
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: "chemo (5fu) leaked out of the filter.Patient involvement: yes.Human harm: no.Delay in therapy: yes.Medical intervention needed: no.".

Brand Name
AP210-01 MICROBORE WITH NON-VENTED SPIKE AND 1.2μ FILTER
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key6252830
Report Number3010293992-2016-00322
Device Sequence Number874090
Product Code FPA
UDI-Device Identifier17290109150335
UDI-Public17290109150335
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Lot Number12003-000-0030
Distributor Facility Aware Date12/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1